- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 303484, 5 pages
Caristi Fixed Point Theorem in Metric Spaces with a Graph
1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematical Science, The University of Texas at El Paso, El Paso, TX 79968, USA
Received 27 January 2014; Accepted 11 February 2014; Published 13 March 2014
Academic Editor: Qamrul Hasan Ansari
Copyright © 2014 M. R. Alfuraidan and M. A. Khamsi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005.
- J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008.
- A. Brøndsted, “Fixed points and partial orders,” Proceedings of the American Mathematical Society, vol. 60, pp. 365–366, 1976.
- J. Caristi, “Fixed point theory and inwardness conditions,” in Applied Nonlinear Analysis, pp. 479–483, Academic Press, New York, NY, USA, 1979.
- B. R. Halpern and G. M. Bergman, “A fixed-point theorem for inward and outward maps,” Transactions of the American Mathematical Society, vol. 130, pp. 353–358, 1968.
- F. E. Browder, “On a theorem of Caristi and Kirk,” in Proceedings of the Seminar on Fixed Point Theory and Its Applications, pp. 23–27, Dalhousie University, Academic Press, June 1975.
- J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976.
- W. A. Kirk and J. Caristi, “Mappings theorems in metric and Banach spaces,” Bulletin de l'Académie Polonaise des Sciences, vol. 23, no. 8, pp. 891–894, 1975.
- I. Ekeland, “Sur les problèmes variationnels,” Comptes Rendus de l'Académie des Sciences, vol. 275, pp. A1057–A1059, 1972.
- F. Sullivan, “A characterization of complete metric spaces,” Proceedings of the American Mathematical Society, vol. 83, no. 2, pp. 345–346, 1981.
- A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004.
- G. S. Ladde, V. Lakshmikantham, and A. S. Vatsala, Monotone Iterative Techniques for Non-Linear di Erential Equations, Pitman, Boston, Mass, USA, 1985.
- M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, Pure and Applied Mathematics, Wiley-Interscience, New York, NY, USA, 2001.
- G. Chartrand, L. Lesniak, and P. Zhang, Graphs & Digraphs, CRC Press, New York, NY, USA, 2011.
- J. L. Gross and J. Yellen, Graph Theory and Its Applications, CRC Press, New York, NY, USA, 1999.